# SDR SWAA011409

- Difficulty date: May 11, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 46,528 hours, 45,638 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adj
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULE C2 CHECK, FOUND FWD ENTRY DOOR EMERGENCY EVAC SLIDE OUT OF ADJUSTMENT.  RE-ADJUSTED EMERGENCY EVAC SLIDE PER MM.
